Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 17 found articles
 
 
  An Optimization Framework for the Computation of Time-Periodic Solutions of Partial Differential Equations
 
 
Title: An Optimization Framework for the Computation of Time-Periodic Solutions of Partial Differential Equations
Author: Richter, Thomas
Wollner, Winnifried
Appeared in: Vietnam journal of mathematics
Paging: Volume 46 (2018) nr. 4 pages 949-966
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 17 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands